MAUDE Adverse Event Report: LIVANOVA USA INC ENDOSCOPIC VEIN HARVESTING SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE

LIVANOVA USA INC ENDOSCOPIC VEIN HARVESTING SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE
Model Number VC15
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc has received a report stating the tip of the evh catheter broke during a procedure.There is no report of any patient injury.Livanova received the report ref mw5097872.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Livanova received report about an evh system brake inside the patient's leg during procedure.No patient injury was reported.Affected component was not available for product analysis at manufacturer.Review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.No other complaint was received for same lot.Livanova investigation could not address any device related malfunction.Based on available information, suboptimal usage of the device could not be excluded.As no root cause could be identified and risk is acceptable, no corrective action will be undertaken.Livanova will keep monitoring the market.

Brand Name
ENDOSCOPIC VEIN HARVESTING SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11077170
Report Number1718850-2020-00047
Device Sequence Number14136107
Product Code GEI
UDI-Device Identifier00803622132360
UDI-Public(01)00803622132360(240)230131(17)VC15(10)2019600029
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K102983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberVC15
Device Lot Number2019600029
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1